Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

109 Publications


2003 | Journal Article | IST-REx-ID: 166 | OA
Browning, Timothy D, and M Swarbick Jones. “Counting Rational Points on Del Pezzo Surfaces of Degree 5.” Proceedings of the Bonn Session in Analytic Number Theory and Diophantine Equations 360 (2003).
View | Download None (ext.) | arXiv
 

2003 | Journal Article | IST-REx-ID: 1959
Holt, Peter, David Morgan, and Leonid A Sazanov. “The Location of NuoL and NuoM Subunits in the Membrane Domain of the Escherichia Coli Complex I: Implications for the Mechanism of Proton Pumping.” Journal of Biological Chemistry 278, no. 44 (2003): 43114–20. https://doi.org/10.1074/jbc.M308247200.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 1960
Sazanov, Leonid A, Joe Carroll, Peter Holt, Laurence Toime, and Ian Fearnley. “A Role for Native Lipids in the Stabilization and Two Dimensional Crystallization of the Escherichia Coli NADH Ubiquinone Oxidoreductase (Complex I).” Journal of Biological Chemistry 278, no. 21 (2003): 19483–91. https://doi.org/10.1074/jbc.M208959200.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 205
Browning, Timothy D. “Counting Rational Points on Cubic and Quartic Surfaces.” Acta Arithmetica 108, no. 3 (2003): 275–95. https://doi.org/10.4064/aa108-3-7.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 206
Browning, Timothy D. “A Note on the Distribution of Rational Points on Threefolds.” Quarterly Journal of Mathematics 54, no. 1 (2003): 33–39. https://doi.org/10.1093/qjmath/54.1.33.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 207
Browning, Timothy D. “Sums of Four Biquadrates.” Mathematical Proceedings of the Cambridge Philosophical Society 134, no. 3 (2003): 385–95. https://doi.org/10.1017/S0305004102006382.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 208
Browning, Timothy D. “Counting Rational Points on Diagonal Quadratic Surfaces.” Quarterly Journal of Mathematics 54, no. 1 (2003): 11–31. https://doi.org/10.1093/qjmath/54.1.11.
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 2337 | OA
Lieb, Élliott, and Robert Seiringer. “Bose-Einstein Condensation of Dilute Gases in Traps .” edited by Yulia Karpeshina, Rudi Weikard, and Yanni Zeng, 327:239–50. American Mathematical Society, 2003. https://doi.org/10.1090/conm/327/05818.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2354 | OA
Seiringer, Robert. “Ground State Asymptotics of a Dilute, Rotating Gas.” Journal of Physics A: Mathematical and Theoretical 36, no. 37 (2003): 9755–78. https://doi.org/10.1088/0305-4470/36/37/312.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2357 | OA
Lieb, Élliott, Robert Seiringer, and Jakob Yngvason. “Poincaré Inequalities in Punctured Domains.” Annals of Mathematics 158, no. 3 (2003): 1067–80. https://doi.org/10.4007/annals.2003.158.1067 .
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2003

Search

Filter Publications